withdrawal effects

I started a new medication called brintellix. I do not have a depressive disorder, but my psychiatrist thought that it might help my anxiety. I was only on it for about 2 weeks. Today was the first day I was off it and I feel really tired and a lot of pains in my sides. I'm really sensitive to medications. they work really quick for me but never last working.

5 Replies

oldestnewest
  • how come you were only on them for 2 weeks?

  • it caused a lot more anxiety and interfered with my sleep.

  • I was on a medication for anxiety due to menopause called fluxotine like you i am sensitive to medication i stopped taking after 5 days and i had very bad withdrawrel symtoms physical and mentally i felt so ill for 3 weeks i went back to gp he gzvd me diazapan only a 2mg dose i took it for a week helped but made me feel drowsy so i stopped i take kalms they take edge off for me its been a month now and i think the first tablets fluxotine are out my system .i feel back in control in my mind and body ..do you exercise ? it helps with anxiety. keeping busy distracting your self when you feel anxious there are herbal remedies you can try ..good luck in finding a therapy that works for you. X

  • Oh yes. I exercise 5-6 days a week. Also I'm big into the natural remedies as well.

  • try your favourite sport that will help better than exercise because that make you bond with other people around and make you forget your situation of anxiety!!

    That will help better than exercise because at time of doing exercise your mind would be in somewhat of anxious state but sport it will help you totally make you forget your anxiety and

    one and only solution to anxiety is you just need to increase those peaceful moments because those moments will give you mental and physical relaxation!!

    And the day you are having more of normal time than anxious mind state that day you are on right path!!

You may also like...